MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED HEX SCREWDRIVER BIT; STERILE DRIVER PIN

TORNIER S.A.S. AEQUALIS REVERSED HEX SCREWDRIVER BIT; STERILE DRIVER PIN
Catalog Number DWD167
Medical Device Problem Codes Material Deformation (2976); Material Distortion (2977)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
The tip of the driver broke off during usage.Tip is still in the patient (unable to locate).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED HEX SCREWDRIVER BIT
Common Device Name
STERILE DRIVER PIN
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6584087
Report Number3000931034-2017-00112
Device Sequence Number665104
Product Code HXX
UDI-Device Identifier03700386943775
UDI-Public03700386943775
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue NumberDWD167
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by Manufacturer04/27/2017
Initial Report FDA Received Date05/23/2017
Supplement Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;